# SDR TWAA0014906

- Difficulty date: September 4, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK ON RT WING T/E FLAP FOUND CORNER DAMAGED AT O/B END OF T/E.  REPAIRED PER SRM 57-09, 51-70-1, 57-03 PAGE 7, AND 51-90-0 PARAGRAPH 6-1 PAGES 23 TO 25.
